# SDR UALA2011093005305

- Difficulty date: September 30, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 76,673 hours, 22,298 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK AUTO TEMP CONTROLLER DOES NOT CONTROL TEMP. OVERHEATS, FLEW WITH TRIM AIR OFF.  ACCOMPLISHED SERVICE TIP 21-61-00.  NO FAULTS NOTED ON ZONE TEMP CONTROLLER BITE TEST.  CLEANED TEMP SENSOR.  OPS CHECKED NORMAL.  PROBLEM RECURRED.  UNABLE TO CONTROL COCKPIT TEMP.  TEMP FULL COLD, TEMP 96.  AUTO MODE AND STBY MODE OF LEFT PACK CREATED DUCT TEMP OVER 120 DEG WITH TEMP SET TO FULL COLD.  F-D TRIM AIR VALVE INDICATED CLOSED ON ECS PAGE.  SELECTED LEFT PACK OFF, WITH RT PACK ON DUCT TEMP DECREASED.  LEFT PACK CONTROLLER NOT TESTING.  LEFT PACK INOPERATIVE PER MEL.  PERFORMED BITE TEST ON BOTH PACK CONTROLLERS, NO FAULTS FOUND.  OPERATED PACKS, BOTH SYSTEMS NORMAL.  TRIM VALVES MATCHED TEMP SELECTIONS.
